Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: E. J. Hinch
Title: Perturbation methods
Additional book information Cambridge University Press, Cambridge and New York, 1991, xi + 160 pp., US$59.50. ISBN 0-521-37310-7.


Review Information

Reviewer: James Murdock
Journal: Bull. Amer. Math. Soc. 28 (1993), 418-421
DOI: http://dx.doi.org/10.1090/S0273-0979-1993-00378-1
PII: S 0273-0979(1993)00378-1